# SDR F3LA200700161

- Difficulty date: June 28, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 9,920 hours, 4,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT TRANSITION PANEL 151HE DAMAGED.  REPAIRED PUNCTURES IN TRANSITION PANEL 151HE IAW SRM 53-02-00, PB 201, PARA 8 C., FIG 204.
